• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Does anyone have problems with sex drive due to medication or had

R

richie1231

Member
Joined
Feb 6, 2010
Messages
10
Hi everyone. One of my main problems with the medication I am taking (which is abilify) is it gives me no sex drive does anyone else have this problem and found a solution. I've also tried amisulpride, risperadone and quetiapine.
 
R

rasselas

Guest
...

they call them side effects... that's a deception... they are effects...

all drugs that blindly tinker with the dopaminergic system will affect your sexual systems... because the dopaminergic system is connected to feelings of pleasure, sexual relief, orgasm etc...

depending on dose you'll get more or less effects...

if you take them for a substantial time you can expect: a permanently reduced sexual sensitivity; reduced sexual response; reduced orgasm; reduced feelings of pleasure; and for men, partial or complete impotence...

that isn't a side effect... that's an effect...

in the asylums they would routinely sterilise the inmates...
 
A

Apotheosis

Guest
they call them side effects... that's a deception... they are effects...

all drugs that blindly tinker with the dopaminergic system will affect your sexual systems... because the dopaminergic system is connected to feelings of pleasure, sexual relief, orgasm etc...

depending on dose you'll get more or less effects...

if you take them for a substantial time you can expect: a permanently reduced sexual sensitivity; reduced sexual response; reduced orgasm; reduced feelings of pleasure; and for men, partial or complete impotence...

that isn't a side effect... that's an effect...

in the asylums they would routinely sterilise the inmates...
Yup, sadly. 12 years single - & this is large part to blame. :cry:
 
Top